# SDR NACA2023051700001

- Difficulty date: May 17, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,709 hours, 19,764 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT THRUST LEVER WOULD NOT GO TO TAKEOFF THRUST. REJECTED TAKEOFF AT 50-60 KNOTS. ACCOMPLISHED ENGINE RUN AT MAX POWER IAW B767 AMM TEST #4 WITH AUTOTHROTTLE ENGAGED, OPS CHECK NORMAL REF 71-00-00
